# SDR SWIA201024721

- Difficulty date: August 15, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 41,268 hours, 35,690 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HARD TO OPEN.  (FLT 6091)  PERFORMED ADJUSTMENT OF THE PASSENGER DOOR OUTER HANDLE.
